# SDR UPS99228757

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 652165113
- Condition: Corroded
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 4 FLAP TRACK FORWARD MOUNT FITTING HAS CORROSION IN MOUNT HOLE BORES.  NR 4 FLAP TRACK FITTING WAS REPLACED IAW OHM 20-50-01 PG 1 PARA 2 AND TABLE 1 AND M/M 27-51-31 PARA D8, ON NRC 879844.
